# SDR AALA20111122TUL01

- Difficulty date: November 17, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 57,166 hours, 19,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 SLAT HAS AREA OF DELAMINATION ON UPPER TRAILING EDGE WEDGE.  INSTALLED DOUBLER PER SRM 51-70-10-2R.
